I was actually looking at that test although I’m not sure it would really help to get it. Quite pricey too
Everyone goes through something similar, rarely doesn’t anyone have smooth sailing when starting TRT. I had red face flushing for a couple of weeks where I thought my head was going to catch fire.
Continuing the discussion from Another High SHBG Guy:
Hi, this also mirrors my first blood results and experience with starting TRT. My T level was as high as it gets naturally but SHBG was also very high and free T was very low (0.346). Im on week 5 of 75mg e3.5 days Test E and am now also experiencing some of the symptoms you mentioned,waves similar to “coming up” on something, some mild anxiety, a lot of flushing and sweating but overall feel pretty good. Bloods next week and hopefully they will also be similar.
Hey Rogan, are you taking anything to lower SHBG? Danazol, Proviron etc
Let me know what your bloods look like when they come in.
Hey hd44 no,Iv decided to see how just T affect my SHBG first. Iv seen some people who want their SHBG lower but right now Im going with upping T to get free T levels higher.
I kind of wanted to do that as well but started with the Danazol as the doctor prescribed it. I have actually stopped taking it now though just in case it was causing my symptoms so will see how things go with just T at the lower dose. SHBG has already halved after only 5 doses of Danazol anyway so it’s pretty effective.
What was your starting SHBG?
Total T 31.5 nmol/L Free T 0.347 SHBG 89.3 Oestradiol 113 FT4 13.200 pmol/L FT3 5.51 TSH 2.24 mIU/L
I’l be doing bloods this Friday just before my T shot.
How’s the “fight or flight” type anxiety feelings, have they leveled out?
Pretty much identical to my numbers.
I only started feeling a bit better yesterday, a week after the shot. Had weird symptoms, really thirsty all the time, almost painful hunger pangs, abdominal pain after eating. This made me think it might be high blood glucose or something. Anyway the last couple of days have been much better.
I just did the next shot this morning and already feeling the sensation of it coursing through my body. Did it in the delt this time rather than the glute so maybe its absorbing faster as there’s less fat.
I’ll see how it goes over the next few days on the lower dose. Hopefully it will be more manageable.
Since your units confuse me, I converted them to those I understand.
31.5 nmol/L is equal to 908.5 ng/dL which is what I understand.
I’ll be interested to see if increasing your T level brings down SHBG. That is what “everyone says” will happen, but it did not for me, and I haven’t read anyone with labs to verify that it significantly lowered SHBG.
So quick update. Been on the lower dose of 100mg Sustanon once a week for 8 weeks. I wanted to split the dose but the doctor said to stick with it and he thought my heart issues were anxiety related which I disagree with. Heart issues have mostly gone however but still get a thumping heartbeat sometimes. Like my neck aches because the pulse is so strong. Also one week I upped it to 125mg as I thought I was getting used to the test and my trough reading was low but it made me feel awful - lots of chest pain. So quickly dropped it back down to 100mg.
Generally feeling up and down. Tired most of the time. Some days feeling quite good but always tired in the evening. Irritable a lot. Dry eyes sometimes. I decided to do a peak and trough test after reading @unreal24278 post about T metabolism. Results below. First one was just before my shot on Tuesday and the second one was about 30 hours after on Wedneday.
Talk about swinging levels! Surely I should be splitting the dose up. Does this make me a fast metaboliser?
Maybe the swings are what is giving your anxiety. You literally go from, bottom limit normal, to about 2 times over the limit for free test.
Yeah no wonder I’ve been up and down. Going from low T & E2 to very high T every week.
What do you reckon, try 50mg 2x a week?
What a rollercoaster, that would cause mental instability in most men. By now you know your doctors is of no help to you. My previous endo was useless, he doesn’t know anything so there was little reason to complain about any symptoms I was having as he always had a dear in headlights look on his face.
It’s difficult to argue with the results now that you have proof that once weekly injections is causing massive swings. You’re either a hyper metabolizer and or a hyper excreter.
I think you will need an EOD protocol to keep stable levels, we have a few hyper excreters and hyper metabolizers who do well on an EOD protocol.
Thanks, I’ve always had a fast metabolism in general. My weight never changes no matter what I eat. What’s the difference between a hyper metaboliser and hyper excreter?
I’m not sure whether to take these to the doctor and push for a protocol change or just do it anyway and not bother telling him.
Also I wonder if Enanthate would be better if I am prone to being affected by peaks and troughs? I’m considering moving to a doctor that only uses Enanthate and never Sustanon. Just need to fork out again for initial meeting costs etc.
I think I’d like to try every 3.5D just in case I can get away with it rather than having to do EOD
I hear from the private clinic doctors in the UK that Sustanon seems to cause more estrogen related issues vs ethanate, they suspect it’s do to the multiple esters. Peaks and troughs can be minimized on more frequent dosing, I experience no Peaks and troughs on daily injections.
A hyper metabolizer burns through testosterone quickly, hyper excreter pisses out his testosterone quickly as his SHBG isn’t very sticky, it doesn’t hold onto testosterone very well.
If you go EOD you will have no problems with they sust, the propionate ester works perfectly over that duration. This is what i do in fact… I started with SHBG at 65 ish on e8d injections and quickly moved this myself to eod… I instantly noticed a more balanced feel to myself. I have not got it quite perfect yet but even so i still feel great. I brought my SHBG down really low with a small Anavar dose ED but i have now stopped this and it seems to have juts leveled out at 40.
Ok thanks. I may do this. I have some Danazol so could do a week of that to drop SHBG if necessary. Did you try 2x a week or moved straight to EOD?
Do you prefill syringes? Or fill up a multidose vial?
I went straight to EOD. I enjoy my jabs… Using insulin pins they are hardly noticeable and psychologically i know it is basically my life juice now!
I prefill syringes. Its not perfect in terms of sterility but a lot of people do a lot worse and are fine. Do it in a clean area, wash your hands and use an alcohol rub, and then store the syringes somewhere clean and you should be fine. I do only do a maximum of 5 out of 1 ampule though.
Oh and also store them needle down with a small air gap at the top to prevent particles from the rubber stopper leaching into the oil.
So I dropped from 100mg 1 x week to 40mg 2 x week for the last 5 weeks. Peak (36 hours post injection) and trough labs below
Levels are definitely much more stable but free T is still a little low. The heart symptoms are mostly gone and I’m feeling much better than once weekly injections but sexual function is still very poor. Not sure whether to move to EOD with a slight increase maybe 25mg EOD or just increase the dose and stick to E3.5D.
Problem is I still feel the injection negatively 1-2 days post injection. Fatigue, weak feeling. I think it may have something to do with my COMT gene mutation - I don’t process dopamine efficiently so it could be that it builds up and gets converted to adrenaline. This combined with having a fast metabolism means I need to have super stable test administration (that’s my threory anyway). So I’m leaning towards going EOD.
@deadl1ft how’s EOD on Sustanon working out for you?
@systemlord do you think 25mg EOD would be a good next move?
Hello pal. Yes it’s working very well for me that’ll you. I am currently using 35 mg eod and 750iu hcg e4d. These results were last week at trough:
I am planning to drop the t to 30mg eod and see how we do.
Libido is very very good at the moment. Everything else is also and has been since I went to eod.